Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 200, NWS Midland/Odessa, TX

October 10, 2014Mitchell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 10, 2014, 6:51 PM CDT for Mitchell County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2014, 6:51 PM CDT (23:51 UTC)
Expired
Oct 10, 2014, 7:26 PM CDT
In force
35 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Mitchell County, TX

The radar

The San Angelo radar (KSJT), 90 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 5:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS54 KMAF 102351
SVRMAF
TXC335-110045-
/O.NEW.KMAF.SV.W.0200.141010T2351Z-141011T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 745 PM CDT

* AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME SOUTH CENTRAL MITCHELL COUNTY...OR 19 MILES NORTH OF
  STERLING CITY...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  SOUTHERN MITCHELL COUNTY...
  SOUTHEASTERN MITCHELL COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3208 10067 3209 10102 3215 10106 3233 10066
      3209 10066
TIME...MOT...LOC 2351Z 260DEG 31KT 3211 10094

$$
3 follow-up statements
092 
WWUS54 KMAF 110007
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
707 PM CDT FRI OCT 10 2014

TXC335-110045-
/O.CON.KMAF.SV.W.0200.000000T0000Z-141011T0045Z/
MITCHELL-
707 PM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN MITCHELL COUNTY...

AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER SOUTHEASTERN MITCHELL COUNTY...OR ABOUT 20 MILES SOUTH
OF COLORADO CITY...MOVING EAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
SOUTHEASTERN MITCHELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3208 10067 3209 10102 3215 10106 3233 10066
      3209 10066
TIME...MOT...LOC 0008Z 260DEG 31KT 3213 10074

$$
347 
WWUS54 KMAF 110019
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
719 PM CDT FRI OCT 10 2014

TXC335-110045-
/O.CON.KMAF.SV.W.0200.000000T0000Z-141011T0045Z/
MITCHELL-
719 PM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN MITCHELL COUNTY...

AT 700 PM CDT...THE PUBLIC REPORTED QUARTER TO HALF DOLLAR SIZE 
HAIL...7 MILES SOUTH OF LORAINE. AT 715 PM CDT...THE SEVERE 
THUNDERSTORM WAS LOCATED OVER EXTREME SOUTHEASTERN MITCHELL 
COUNTY...OR ABOUT 20 MILES NORTHWEST OF ROBERT LEE...MOVING EAST AT 
35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3208 10067 3209 10102 3215 10106 3233 10066
      3209 10066
TIME...MOT...LOC 0018Z 260DEG 31KT 3214 10064

$$
566 
WWUS54 KMAF 110026
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
726 PM CDT FRI OCT 10 2014

TXC335-110036-
/O.CAN.KMAF.SV.W.0200.000000T0000Z-141011T0045Z/
MITCHELL-
726 PM CDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MITCHELL COUNTY
IS CANCELLED...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3208 10067 3209 10102 3215 10106 3233 10066
      3209 10066
TIME...MOT...LOC 0026Z 260DEG 31KT 3215 10056

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 6:47 PM CDT, 4 minutes earlier.

Area forecast discussion, Oct 10, 6:47 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
647 PM CDT Fri Oct 10 2014

.AVIATION...
00Z TAF issuance...
The main aviation concern over the next 24 hours is low cigs
affecting terminals tonight through much of Saturday morning.
Currently have a cold front pushing south through the region this
evening with gusty northerly winds in its wake. It has already moved
through KHOB and KMAF and is nearly on top of KINK and KCNM. The
front should then reach KPEQ and KFST over the next hour or two. A
few thunderstorms remain over the eastern Permian Basin but are
moving east rather quickly so terminals will not be affected by this
activity.

MVFR cigs currently being reported to the north of the region and
should begin to fill in later tonight. Think cigs will drop to IFR
early Saturday morning for at least KHOB and KMAF but may need to
be added to other sites as well. Have flight conditions improving
around 11/16-18Z but may have been too conservative and subsequent
shifts may need to make adjustments. Gave it my best guess as far
as timing of MVFR/IFR affecting terminals given the expected
scenario but will have to depend on trends and amend if/when
needed.

&&

.PREV DISCUSSION... /ISSUED 509 PM CDT FRI OCT 10 2014/

UPDATE...

UPDATE FOR SEVERE THUNDERSTORM WATCH # 526, IN EFFECT UNTIL MIDNIGHT
CDT.

PREV DISCUSSION... /ISSUED 251 PM CDT FRI OCT 10 2014/

DISCUSSION...
CURRENT OBSERVATIONS SHOW NORTH WINDS HAVE PROGRESSED AS FAR
SOUTHWARD AS ANDREWS AND MARTIN COUNTIES.  THIS IS LIKELY THE RESULT
OF OUTFLOW FROM CONVECTION THAT OCCURRED OVERNIGHT AND EARLIER THIS
MORNING NORTH OF OUR AREA.  CURRENTLY, THE ACTUAL COLD FRONT IS
LOCATED FARTHER NORTH OVER PORTIONS OF THE SOUTH PLAINS.  MODELS ARE
IN GOOD AGREEMENT WITH THE PROGRESSION OF THIS COLD FRONT INTO THE
PERMIAN BASIN EARLY THIS EVENING, PROBABLY REACHING MIDLAND/ODESSA
AREA BETWEEN 6 AND 7 PM.  THE FRONT WILL CONTINUE TO MAKE ITS WAY
SOUTHWARD THROUGH THE EVENING AND OVERNIGHT ACROSS MOST OF THE AREA
EAST OF THE MOUNTAINS.

OVER THE EASTERN PERMIAN BASIN AND ROLLING PLAINS, AFTERNOON SURFACE
BASED CAPE VALUES AHEAD OF THIS FRONT ARE EXPECTED TO BE IN THE
1800-2400 J/KG RANGE, ALONG WITH LIFT INDICES AROUND -7 AND 0-6 KM
BULK SHEAR VALUES ON THE ORDER OF 45 KNOTS. THUS, CURRENT SPC DAY 1
SLIGHT RISK AREAS FOR SEVERE WEATHER LOOK REASONABLE TO US AS WELL.
THUS, WE HAVE UPDATED THE GRIDDED FORECAST FOR THE POSSIBILITY OF
LATE AFTERNOON AND EVENING SEVERE WEATHER ALONG AND AHEAD OF THE
FRONTAL BOUNDARY WITH THE MAIN THREAT BEING HAIL.  AS THE EVENING
PROGRESSES, SEVERE WEATHER WILL ALSO BE POSSIBLE ACROSS PORTIONS OF
THE LOWER TRANS PECOS AS WELL.

IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER, LOW CLOUD
DEVELOPMENT IS EXPECTED BEHIND THE FRONT.  THIS CLOUD COVER IS
EXPECTED TO PERSIST ON SATURDAY WITH MOSTLY CLOUDY CONDITIONS
EXPECTED ACROSS THE PERMIAN BASIN.

AS AN UPPER LEVEL STORM SYSTEM SLIDES ACROSS THE NORTHERN AND
CENTRAL PLAINS ON SUNDAY, ASSOCIATED SURFACE LOW PRESSURE
DEVELOPMENT NORTH OF THE AREA WILL ALLOW FOR SOUTH TO SOUTHWEST
RETURN FLOW ACROSS THE AREA.  AS THE UPPER SYSTEM SLIDES RAPIDLY
EAST OF THE AREA, ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO THE
AREA EARLY MONDAY.  UNLIKE THE CURRENT COLD FRONT, THE FRONTAL
PASSAGE ON MONDAY LOOKS TO BE A DRY ONE.  MODELS SHOW MUCH DRIER AIR
MOVING INTO THE AREA BEHIND THE MONDAY COLD FRONT, MORE IN LINE WITH
WHAT WE ARE NORMALLY ACCUSTOMED TO IN OUR AREA THIS TIME OF YEAR.

HIGH TEMPERATURES WILL BE A ROLLER COASTER RIDE THIS WEEK.  COOL
TEMPERATURES ARE EXPECTED TOMORROW BEHIND THE FRONT UNDER CLOUDY
CONDITIONS.  A MUCH WARMER DAY IS ANTICIPATED ON SUNDAY BEFORE
COOLER TEMPERATURES ARRIVE AGAIN ON MONDAY.  FINALLY, A WARMING
TREND IS EXPECTED STARTING TUESDAY AND CONTINUING INTO THE LATTER
PART OF NEXT WEEK.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

27

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Oct 10, 12:43 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1243 PM CDT FRI OCT 10 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-111745-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1243 PM CDT FRI OCT 10 2014 /1143 AM MDT FRI OCT 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE STRONG GUSTY WINDS AND LARGE
HAIL.

FURTHER WEST IN THE WESTERN PERMIAN BASIN...TRANS PECOS...AND
SOUTHEASTERN NEW MEXICO THERE WILL BE A SLIGHT CHANCE FOR STRONG
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 10, 4:43 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT FRI OCT 10 2014

TXZ053-102215-
MITCHELL-
443 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL MITCHELL COUNTY UNTIL 515 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER LAKE COLORADO CITY AT 442 PM
CDT...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS GUSTING
TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. TAKE SHELTER FROM THIS
STORM.

LAT...LON 3250 10085 3250 10068 3228 10068 3225 10102
      3235 10104
TIME...MOT...LOC 2142Z 246DEG 21KT 3232 10091
Special weather statement, Oct 10, 4:56 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
456 PM CDT FRI OCT 10 2014

TXZ051-062-063-102230-
GLASSCOCK-MARTIN-MIDLAND-
456 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN MIDLAND...NORTHWESTERN GLASSCOCK AND SOUTHERN MARTIN
COUNTIES UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF COURTNEY AT
455 PM CDT...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS
GUSTING TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3238 10172 3186 10171 3201 10218 3220 10219
TIME...MOT...LOC 2155Z 265DEG 24KT 3211 10199
Local storm report, Oct 10, 5:48 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
548 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             7 NE GREENWOOD          32.10N 101.82W
10/10/2014  E1.25 INCH       MARTIN             TX   PUBLIC

&&

AKL
Special weather statement, Oct 10, 5:53 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
553 PM CDT FRI OCT 10 2014

TXZ053-102330-
MITCHELL-
553 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN MITCHELL COUNTY UNTIL 630 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF CHAMPION CREEK
RESERVOIR AT 553 PM CDT...MOVING NORTHEAST AT 25 MPH. PENNY SIZE
HAIL AND WINDS GUSTING TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3250 10079 3250 10067 3218 10068 3219 10080
      3227 10088
TIME...MOT...LOC 2253Z 210DEG 21KT 3227 10073
Local storm report, Oct 10, 6:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
606 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             N LEES                  32.08N 101.49W
10/10/2014  E0.75 INCH       GLASSCOCK          TX   PUBLIC

&&

AKL
Special weather statement, Oct 10, 6:13 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT FRI OCT 10 2014

TXZ052-053-063-110015-
GLASSCOCK-HOWARD-MITCHELL-
613 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN GLASSCOCK...SOUTHEASTERN HOWARD AND SOUTHERN MITCHELL
COUNTIES UNTIL 715 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER FORSAN AT 613 PM CDT...MOVING
EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO NICKEL SIZE HAIL AND GUSTY WINDS OVER 50 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3208 10077 3208 10126 3200 10126 3197 10141
      3215 10148 3225 10116 3224 10085 3217 10067
      3211 10065 3210 10066
TIME...MOT...LOC 2313Z 261DEG 33KT 3209 10133

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 4:43 PM CDTSpecial Weather StatementMAFMitchell32 min
Oct 10, 4:56 PM CDTSpecial Weather StatementMAFMartin34 min
Oct 10, 5:27 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland63 min
Oct 10, 5:53 PM CDTSpecial Weather StatementMAFMitchell37 min
Oct 10, 6:01 PM CDTSevere Thunderstorm WarningMAFMitchell30 min
Oct 10, 6:13 PM CDTSpecial Weather StatementMAFMitchell62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.